# SDR HAIHEEA9871

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Switch
- Part number: 453105004
- Condition: Intermittent
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN ENTER SWITCH INTERMITTENT. SENT
